# SDR HNAA2012122701131

- Difficulty date: December 24, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 51,795 hours, 57,220 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 8006223
- Part serial: 0541
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER WARNING CHECK, FIRE DETECTION LIGHT ILLUMINATED INFLT FOR APPROX 2 MINUTES.  NO OTHER INDICATIONS OF FIRE, SMOKE, OR OTHER ADV LIGHTS.  R & R WARNING LIGHT CONTROL BOX AND WARNING LIGHT PANEL IAW MM 33-18-00  AND CHECKED GOOD.
